# SDR CALA2025060905384

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,471 hours, 28,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - RIGHT AFT OVERWING LIGHT INOP. RELAMPLED RIGHT AFT OVER WING LIGHT REF AMM TASK 33-51-04-960-801, OPS CHECK GOOD OK FOR SERVICE.
